# SDR R61A202002140171

- Difficulty date: January 26, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 31,486 hours, 24,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FWD WET AREA RH SEAT TRACK BEAM FR13-18 AS MARKED REMOVED AND REPLACED RH SEAT TRACK BEAM FR13-18 REF SRM 51-40-08
